# SDR SIMA20120729010

- Difficulty date: July 29, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,783 hours, 20,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Lavatory Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LAVATORY RIGHT BEAM GUSSET CORRODED FORWARD AND AFT ENDS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW SERVICEABLE LAVATORY RIGHT BEAM GUSSET IAW EMB SRM 51-40-02, 51-20-03,AND 51-40-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
